MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5425WVB
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing and sterilization records were reviewed and found to be acceptable.Investigation is ongoing.
 
Event or Problem Description
It was reported by the user facility in australia that the blade didn¿t work however the phaco worked fine.Connections all checked then a new pack was opened.
 
Additional Manufacturer Narrative
Product evaluation could not be performed as the complaint unit was not returned.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
25G BI-B POSTERIOR ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
st. louis, MO 63122
6362263089
MDR Report Key22017369
Report Number0001920664-2025-00065
Device Sequence Number9446905
Product Code HQC
UDI-Device Identifier00757770059768
UDI-Public(01)00757770059768(17)270824(10)X6847
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSE5425WVB
Device Lot NumberX6847
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown